# SDR CA040730010

- Difficulty date: July 29, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Pilats PC6BH2
- Aircraft time: 8,239 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Part number: 9408328011
- Condition: Loose
- Location: Pushrod Assy
- Component: Pushrod Assy, Pilats
- Component part number: 6132001100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 100 HR INSPECTION, RT AILERON OUTER PUSHROD WAS FOUND TO HAVE A LOOSE BEARING, ALLOWING ROD END TO FLOAT SIDEWAYS ON BEARING.  BEARING REMOVED, ROD END INSPECTED FOR DAMAGE, NONE FOUND.  NEW BEARING INSTALLED AND CHECKED SERVICABLE.  PUSH ROD ASSY FOUND TO HAVE 86 HRS TSN.  PUSHROD ASSY SUPPLIED FROM AN APPROVED VENDOR.
